PERCOCET & ???: Prince Treated for Overdose Days Before Death

prince

Grammy and Oscar winner, Prince, dead at 57

See the highlights in the article below…How many are aware that most pain killers are also serotonergic medications and interact with antidepressants which are also often given for pain thereby increasing serotonin to dangerously high levels?

Although initial reports were that Prince had died of the flu, today those reports are saying he had been treated for “flu like symptoms” which I do hope you all know can be caused by any of these serotonergic drugs which the opiates are as well as the antidepressants. Serotonin’s main function is constriction of muscle tissue. It is a vasoconstrictor and also constricts the bronchial tubes leading to asthma and other similar lung conditions. Serotonin can shut down the lungs can go on to produce death via multiple organ failure when the level goes too high as is the case in Serotonin Syndrome.

“Prince overdosed on Percocet — a narcotic painkiller — days before his death and emergency medical workers had to give him a “save shot” to save his life at the airport where his plane made an emergency landing, according to a report.

“The singer’s entourage told medical responders he had taken the painkiller after his Atlanta concert — triggering the emergency in Moline, Illinois, TMZ reported.

“The drug contains a combination of acetaminophen and oxycodone, an opioid, and is highly addictive.”

“The 57-year-old iconic Grammy and Oscar winner’s death came just a week after he was taken to a hospital with a flu-like illness…”

“Prince was taking painkillers for a hip problem [corrective hip surgery given in 2010] and went to his local Walgreens four times in the week leading up to his death, TMZ reported….a full toxicology scan could take weeks.”

In Minneapolis, authorities lit up a bridge in purple in Prince’s memory

Sadly as a vegetarian Prince should have lived much longer, but although he had learned to watch his diet closely and as a Jehovah’s witness knew enough to avoid blood transfusions, he had apparently not learned to say NO to drugs and the doctors who peddle them to everyone for any reason via some of the most elaborate tails ever dreamed of as they have turned so many into walking pharmacies. It appears he too has fallen victim to this chemical nightmare.

Due to the problems with over medicating people in this country this information would cause me to ask what else he might have been taking – of course we will have to wait weeks to find that out.

LATEST UPDATES

This does not sound good at all….Just in….Prince was seen pacing, sweating, and agitated while waiting in front of the pharmacy just the night before his death…. Here is the news report and video:

 

 

Daniel -Anna-Nicole-Smith

YET ANOTHER SENSELESS DEATH LIKE THAT OF

ANNA NICOLE SMITH’S 20 YEAR OLD SON DANIEL?

This makes me recall working on the case of Anna Nicole Smith’s young son Daniel who died on four serotonergic medications while visiting his mother and new baby sister in a Florida hospital. As you will read here in the original post on Daniel’s death, Dr. Cyril Wecht, the famous forensic pathologist most often called in on celebrity deaths, and I agreed that Serotonin Syndrome was clearly the cause of Daniel’s death after mixing four serotonergic medications together. http://www.drugawareness.org/wp-admin/post.php?post=832&action=edit

ORIGINAL ARTICLE: http://pagesix.com/2016/04/22/prince-911-call-released/

 

Ann Blake Tracy, Executive Director,

International Coalition for Drug Awareness

drugawareness.org & ssristories.NET
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships in the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. For only a $30 membership for one month you can even get 30 days of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS access to my book on antidepressants (500 plus pages) with more information than you will find anywhere else (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

19,233 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., Highly Publicized Cases, Recent Cases Blog.

Leave a Reply